American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G20) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Christof Geiß, Bernard Leclerc and Jan Schröer. Generic bases for cluster algebras and the Chamber Ansatz. J. Amer. Math. Soc. 25 (2012) 21-76. MR 2833478.
Abstract, references, and article information   
View Article: PDF

[2] Harm Derksen, Jerzy Weyman and Andrei Zelevinsky. Quivers with potentials and their representations II: Applications to cluster algebras. J. Amer. Math. Soc. 23 (2010) 749-790. MR 2629987.
Abstract, references, and article information   
View Article: PDF

[3] I. Reiten and M. Van den Bergh. Noetherian hereditary abelian categories satisfying Serre duality. J. Amer. Math. Soc. 15 (2002) 295-366. MR 1887637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hiraku Nakajima. Quiver varieties and finite dimensional representations of quantum affine algebras. J. Amer. Math. Soc. 14 (2001) 145-238. MR 1808477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Harm Derksen and Jerzy Weyman. Semi-invariants of quivers and saturation for Littlewood-Richardson coefficients. J. Amer. Math. Soc. 13 (2000) 467-479. MR 1758750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1